# SDR CALA2025111811292

- Difficulty date: November 16, 2025
- Submitted: November 18, 2025
- Operation: Air carrier
- Aircraft: N35407
- Make and model: Boeing 737924
- Aircraft serial: 30124
- Aircraft time: 65,999 hours, 27,569 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Beam
- Condition: Worn
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT A/C PACK BAY OUTER CHORD DAMAGED FROM FWD PACK BAY DOOR LATCH.  COMPLETED STEPS 1 -4.E OF SRM REPAIR 57-10-13-2R-3, REMOVED TRIM, CUT DAMAGE AROUND STRIKER PLATE AND DAMAGE TO LOWER CHORD.  ACCOMPLISHED OPEN HOLE ROTO PROBE INSP TO ALL INITIAL FASTENER HOLES VERIFIED NO CRACKS INDICATED REF  NTM PT 6, 51-00-00. FLAP PEEN COMPLETED IAW SRM 57-10-13-2R-3, STEP 4.H FOLLOWING PROCEDURE REFERAL SOPM 20-10-03.  MADE REPAIR STRAP & FILLER PER STEP 4.I OF SRM 57-10-13-2R-3. DRILLED FASTENER HOLES AND COUNTERSUNK IAW SRM 57-10-13-2R-3 PERFORMED INSTALL CATEGORY A PERMANENT REPAIR REF SRM 57-10-13-2R-3.
